# SDR HNAA2015060900188

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,705 hours, 66,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STRUTS LOWER ATTACH SHAFT HAS MINOR CORROSION RADIATING FROM FORWARD AND AFT ENDS.  CLEANED AND TREATED MINOR CORROSION ON PASSENGER DOOR LOWER ATTACH SHAFT,
